Alert archive / Colorado / Flash Flood Warnings in 2022

Flash Flood Warning 88, NWS Pueblo, CO

August 19, 2022El Paso County, Colorado

NWS Pueblo, CO issued this flash flood warning at Aug 19, 2022, 5:37 PM MDT for El Paso County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2022, 5:37 PM MDT (23:37 UTC)
Expired
Aug 19, 2022, 7:59 PM MDT
In force
2 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 76 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 11.6 hours before the alert went out and 317 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2022-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 27 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2022-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
27 J/kg
Mixed-layer CIN
-293 J/kg
Mixed-layer LCL
2737 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

379 
WGUS55 KPUB 192337
FFWPUB
COC041-200245-
/O.NEW.KPUB.FF.W.0088.220819T2337Z-220820T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
537 PM MDT Fri Aug 19 2022

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  West Central El Paso County in east central Colorado...

* Until 845 PM MDT.

* At 537 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Showers and thunderstorms 
  continue to redevelop over the same area of western and northern 
  Colorado Springs region. Between 1 and 1.5 inches of rain have 
  fallen. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Colorado Springs, Air Force Academy, Manitou Springs, Cimarron 
  Hills, Stratmoor and Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3900 10489 3897 10460 3877 10475 3883 10496
      3884 10496

FLASH FLOOD...RADAR INDICATED

$$

Hodanish
3 follow-up statements
880 
WGUS75 KPUB 200003
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
603 PM MDT Fri Aug 19 2022

COC041-200245-
/O.CON.KPUB.FF.W.0088.000000T0000Z-220820T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
603 PM MDT Fri Aug 19 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MDT THIS 
EVENING FOR WEST CENTRAL EL PASO COUNTY...

At 603 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 1.5 inches of rain have 
fallen. Additional rainfall amounts up to 0.5 inches are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Colorado Springs, Air Force Academy, Manitou Springs, Cimarron 
  Hills, Stratmoor and Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3900 10489 3897 10460 3877 10475 3883 10496
      3884 10496

FLASH FLOOD...RADAR INDICATED

$$

EP
538 
WGUS75 KPUB 200102
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
702 PM MDT Fri Aug 19 2022

COC041-200245-
/O.CON.KPUB.FF.W.0088.000000T0000Z-220820T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
702 PM MDT Fri Aug 19 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MDT THIS 
EVENING FOR WEST CENTRAL EL PASO COUNTY...

At 702 PM MDT, Doppler radar indicates thunderstorms have come to an 
end over the warned area. Between 1 and 1.5 inches of rain have 
fallen. Flash flooding along small creeks and streams and other poor 
drainage areas may persist for the next 1 to 2 hours.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Colorado Springs, Air Force Academy, Manitou Springs, Cimarron 
  Hills, Stratmoor and Security-Widefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3900 10489 3897 10460 3877 10475 3883 10496
      3884 10496

FLASH FLOOD...RADAR INDICATED

$$

EP
528 
WGUS75 KPUB 200159
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
759 PM MDT Fri Aug 19 2022

COC041-200209-
/O.CAN.KPUB.FF.W.0088.000000T0000Z-220820T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
759 PM MDT Fri Aug 19 2022

...FLASH FLOOD WARNING IS CANCELLED FOR WEST CENTRAL EL PASO 
COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3900 10489 3897 10460 3877 10475 3883 10496
      3884 10496

$$

EP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 3:11 PM MDT, 2 hours 26 minutes earlier.

Area forecast discussion, Aug 19, 3:11 PM MDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
311 PM MDT Fri Aug 19 2022

.SHORT TERM...(This evening through Saturday)
Issued at 310 PM MDT Fri Aug 19 2022

Key Messages:

1) Rain showers and thunderstorms will increase in coverage
tomorrow, especially over the mountains.

2) Temperatures will drop to below average values for this time of
year tomorrow.

Tonight... The short term period will start with active weather and
then become more quiet weather wise. Synoptically, the flow still
remains messy, with a large trough over the eastern US, and ridge of
high pressure over the western US. Within this ridging flow though,
a fading short wave will be passing over the southeastern Colorado
region this evening. This wave will provide an uptick in synoptic
lift, and increased flow aloft, so stronger orographic lift will
also be taking place. With the increased support, and moisture still
in place over the region, scattered rain showers and thunderstorms
will be ongoing during the early evening, particularly over the
mountains, but will dissipate throughout the night as meaningful
instability wanes across the region. A cold front is also expected
to be dropping southward during the evening hours. This will
initiate thunderstorms during the afternoon, but any precipitation
with that is also expected to dissipate during the evening as
instability lessens. Throughout the rest of the night, conditions
are expected to become dry across southeastern Colorado. As for
temperatures across the region, values will hover around normal for
this time of year. The eastern plains will cool into the upper 50s
to low 60s, the valleys dropping into the mid 40s to low 50s, and
the mountains falling into the upper 30s to 40s.

Tomorrow... For the start of the weekend, active weather is
anticipated to increase again. The overall synoptic pattern isn't
expected to change much, with the trough over the eastern US and the
ridge of high pressure over the western US. Within this flow though,
two smaller synoptic features will influence the region. One is
another approaching shortwave drifting to the southeast, and the
other is remnants of a tropical wave approaching from the south.
Confidence in these features influencing the area is high, as strong
agreement between SREF and HREF models is evident. These two waves
will increase the synoptic ascent, and orographic lift, across the
region. Moisture will also still be in place, with a modest uptick
in mid level moisture arriving with the tropical wave. With the
increase in synoptic support, orographic lift still present, and
moisture in place, more rain showers and thunderstorms are expected.
The mountains are expected to see the greatest coverage of
precipitation, with numerous to widespread rain showers and
thunderstorms during the day. As the systems push around the
southeastern Colorado region, precipitation is expected to be pushed
off the higher terrain features. Given this, the mountain valleys
are expected to see scattered to numerous rain showers and
thunderstorms during the day. With the better synoptic support, some
precipitation will become pushed out across the eastern plains,
where isolated to widely scattered rain showers and thunderstorms
are expected; areas closer to higher terrain features will have the
best chances for precipitation. Looking at temperatures, thanks to
the cold front Friday evening and increasing cloud cover, values
will be below average across the region. The eastern plains will
warm into the upper 70s to low 80s, the valleys reaching into the
60s, and the mountains rising into the 40s to mid 50s.

.LONG TERM...(Saturday night through Friday)
Issued at 310 PM MDT Fri Aug 19 2022

Key Messages:

1) Cooler with more widespread precipitation over and near the
   higher terrain through Monday.

2) Warmer and drier mid week with potential for another monsoonal
   surge by next weekend.

Saturday night-Monday night...Latest models continue to indicate
weak flow aloft across the region into Monday with upper level
ridging building across the Desert SW into the Intermountain West,
as sub-tropical moisture across old Mexico moves north and east into
the Rockies and Southern High Plains. Models also continue to trend
further south with the best available moisture and lift associated
with the subtropical moisture plume, leading to less expected QPF
across the area, especially the southeast plains, as compared to
earlier model projections. With that said, current models continue to
support scattered to numerous showers and thunderstorms over and
near the higher terrain both Saturday afternoon and evening and
again Sunday afternoon and evening, as the monsoonal plume moves
across the Rockies. Further east across the plains, easterly
upslope flow looks to keep temperatures below seasonal levels into
early next week, as well as keeping instability low across the
plains. With the weak flow aloft, locally heavy rainfall and the
potential for flash flooding will remain possible through Monday,
generally west of the I-25 Corridor. As stated earlier, temperatures
look to be generally below seasonal levels with highs in the 70s
to lower 80s across the lower elevations, and mainly 50s and 60s
across higher terrain.

Tuesday-Friday...Upper level ridging builds back over the central
Rockies through the middle of next week, before being pushed south
of the area by the end of next week, as westerly flow develops
across the Northern Tier. This pattern will support temperatures
warming back to seasonal levels along with drier conditions,
especially over the plains, through the middle of the work week,
before more monsoonal moisture works back into the region for the
end of the week into next weekend. With enough residual moisture and
warming temperatures, isolated to scattered diurnal showers and
storms will remain possible for areas over and near the higher
terrain, though with less available moisture, storms will be higher
based and less efficient rain makers.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 310 PM MDT Fri Aug 19 2022

KCOS, KPUB, KALS: VFR conditions are expected over the next 24 hours
at all three TAF sites. Rain showers and thunderstorms will continue
in coverage around all three TAF sites this afternoon and evening,
especially for KALS and KCOS. Strong outflow winds, lightning, and
heavy rainfall will continue to be the primary hazards from any of
the precipitation cores. Conditions under these precipitation cores
could drop to MVFR or lower in strong cores. Precipitation will
decrease in coverage during the overnight hours, but will increase
again tomorrow afternoon for all three TAF sites. Otherwise, winds
will remain gusty this afternoon and decrease this evening, and
become light and mostly variable. Mid to high level clouds will
persist through this forecast period. Low level clouds are still
expected to increase tomorrow morning for all three TAF sites, with
highest confidence for KCOS and KPUB.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SIMCOE
LONG TERM...MW
AVIATION...SIMCOE
Hazardous weather outlook, Aug 19, 11:41 AM MDT, 5 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1141 AM MDT Fri Aug 19 2022

COZ058>089-093>099-201745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1141 AM MDT Fri Aug 19 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered showers and thunderstorms will develop across the
mountains, valleys, and along the I-25 corridor this afternoon and
late into the evening. Isolated storms will be possible across the
eastern plains this evening. The primary hazards from
thunderstorms will be localized wind gusts around 40 mph,
lightning, and brief moderate to heavy rainfall. Flash flooding
will be possible over burn scar areas, with the Spring burn scar
the most likely at risk.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Heavy rain and flash flooding will be possible on both Saturday
and Sunday, with the highest risk being Saturday afternoon over
the eastern mountains. Post frontal winds will interact with
monsoonal moisture setting up a higher chance for flash flooding
over flash flood prone areas. Lighting will be a risk as well. The
thunderstorms chances, primarily over the mountains, continue
ever day through the rest of the extended forecast. Each day
present another chance for flash flooding and lightning.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

SIMCOE/SKELLY

In the hours before

Special weather statement, Aug 19, 3:38 PM MDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Pueblo CO
338 PM MDT Fri Aug 19 2022

COZ086-089-093-192215-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
La Junta Vicinity/Otero County CO-
338 PM MDT Fri Aug 19 2022

...Strong gusty outflow winds will affect northwestern Otero,
southwestern Crowley and southeastern Pueblo Counties through 415 PM
MDT...

At 336 PM MDT, strong gusty winds of 45 to 55 mph were occurring
across Pueblo and Crowley counties. This area of strong winds will
continue to move southeast at 20 mph and affect eastern and southern
Pueblo county, and most of Crowley and Otero counties.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Boone around 340 PM MDT.

Other locations in the path of this storm include Fowler and Olney
Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3816 10468 3839 10415 3809 10368 3790 10448
TIME...MOT...LOC 2136Z 306DEG 17KT 3829 10425

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Hodanish
Special weather statement, Aug 19, 4:21 PM MDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
421 PM MDT Fri Aug 19 2022

COZ081-082-084-085-192300-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
421 PM MDT Fri Aug 19 2022

...A strong thunderstorm will impact portions of central Teller and
northwestern El Paso Counties through 500 PM MDT...

At 420 PM MDT, Doppler radar was tracking a strong thunderstorm over
Divide, or 21 miles northwest of Colorado Springs, moving east at 15
mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Divide around 430 PM MDT.

Other locations in the path of this storm include Woodland Park,
Green Mountain Falls, Crystola, Chipita Park and Cascade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3891 10528 3901 10526 3906 10492 3885 10497
TIME...MOT...LOC 2220Z 271DEG 12KT 3896 10519

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Hodanish
Special weather statement, Aug 19, 5:12 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
512 PM MDT Fri Aug 19 2022

COZ081-084-085-192345-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
512 PM MDT Fri Aug 19 2022

...A thunderstorm with heavy rain will impact portions of west
central El Paso County through 545 PM MDT...

At 509 PM MDT, Doppler radar was tracking a thunderstorm producing
heavy rain over western Colorado Springs, moving south at 10 mph.

HAZARD...Locally heavy rain and Winds in excess of 30 mph and pea
         size hail. One half to one inch of rain has fallen over
         this area since 4:39 pm.

SOURCE...Radar indicated.

IMPACT...heavy rains will cause ponding of water on roadways. Minor
         flooding is also likely occurring in poor drainage areas.

This strong thunderstorm will be near...
  Manitou Springs around 515 PM MDT.

Other locations in the path of this storm include Colorado Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3897 10491 3897 10470 3880 10473 3882 10494
TIME...MOT...LOC 2309Z 005DEG 9KT 3886 10482

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Hodanish
Special weather statement, Aug 19, 5:13 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
513 PM MDT Fri Aug 19 2022

COZ084-085-192345-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
513 PM MDT Fri Aug 19 2022

...A strong thunderstorm will impact portions of northeastern El Paso
County through 545 PM MDT...

At 513 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Ellicott, or 25 miles east of Colorado Springs, moving
south at 10 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Ellicott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3900 10444 3899 10429 3876 10422 3879 10457
TIME...MOT...LOC 2313Z 005DEG 8KT 3894 10438

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Hodanish

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 3:38 PM MDTSpecial Weather StatementPUBPueblo37 min
Aug 19, 4:21 PM MDTSpecial Weather StatementPUBTeller39 min
Aug 19, 5:12 PM MDTSpecial Weather StatementPUBEl Paso33 min
Aug 19, 5:13 PM MDTSpecial Weather StatementPUBEl Paso32 min

Nearby

Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.